A Proof of Sanov’s Theorem via Discretizations

Rangel Baldasso, Roberto I. Oliveira, Alan Pereira, Guilherme Reis

Research output: Contribution to journalArticlepeer-review

Abstract

We present an alternative proof of Sanov’s theorem for Polish spaces in the weak topology that follows via discretization arguments. We combine the simpler version of Sanov’s theorem for discrete finite spaces and well-chosen finite discretizations of the Polish space. The main tool in our proof is an explicit control on the rate of convergence for the approximated measures.

Original languageEnglish
Pages (from-to)646-660
Number of pages15
JournalJournal of Theoretical Probability
Volume36
Issue number1
DOIs
StatePublished - Mar 2023
Externally publishedYes

Bibliographical note

Publisher Copyright:
© 2022, The Author(s).

Keywords

  • Large deviations
  • Sanov’s Theorem

Fingerprint

Dive into the research topics of 'A Proof of Sanov’s Theorem via Discretizations'. Together they form a unique fingerprint.

Cite this